# SDR SWIA201743273

- Difficulty date: April 10, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 37,072 hours, 22,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1000-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R, BS 1000 TO 1031 HAS CORROSION.  REPAIRED IAW REO.
